Please use this identifier to cite or link to this item:
|標題:||A revisit to the nonlinear stationarity of real exchange rates||作者:||Wu, J.L.
|關鍵字:||mean-reversion;random-walk;unit-root;adjustment||Project:||Applied Economics Letters||期刊/報告no：:||Applied Economics Letters, Volume 15, Issue 2, Page(s) 155-159.||摘要:||
This article applies the test by Kapetanios et al. (2003) to re-examine the nonlinear stationarity of real exchange rates in which we emphasize both the real bilateral exchange rates and the real effective exchange rates. Our empirical findings provide weak evidence on the nonlinear mean-reverting adjustment of real exchange rates in both fixed and floating regimes, which is in sharp contrast to that in the existing literature.
|Appears in Collections:||應用經濟學系|
Show full item record
TAIR Related Article
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.